Ask an expert
Question

04 Feb 2009

Infections
Good day, i was diognised with HIV last year August. I have been taking multi vitamins since then. I have recently felt some pumps inside my vigina where a baby come from. I recently also started feeling sever pains around my waist and my abdominal. i feel like there is somethin burning in there. Is that normal and what can i do. What kind of medication can i use since i have not started on the ARV' s.
Answer 314 views
Expert
Sexologist
sexy

01 Jan 0001

Dear O!,

There are multiple factors possibly playing a role here. Your symptoms are significant and this space does not allow for addressing your need. I strongly recommend you make an appointment with a gynaecologist and have yourself medically examined.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.